Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 254791, 22 pages
http://dx.doi.org/10.1155/2012/254791
Research Article

Subring Depth, Frobenius Extensions, and Towers

Departamento de Matematica, Faculdade de Ciências, Universidade do Porto, Rua do Campo Alegre 687, 4169-007 Porto, Portugal

Received 24 March 2012; Accepted 23 April 2012

Academic Editor: Tomasz Brzezinski

Copyright © 2012 Lars Kadison. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lars Kadison, “Subring Depth, Frobenius Extensions, and Towers,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 254791, 22 pages, 2012. doi:10.1155/2012/254791